# SDR 2006FA0000124

- Difficulty date: December 26, 2005
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N96AK
- Make and model: Cessna 207A
- Aircraft serial: 20700782
- Engine: Cont IO520*
- System (JASC): 3160 · Central Display
- Part: Transceiver
- Part number: 4306081100000
- Part serial: 29100337
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST INSTALLATION CHECKS, FOUND THE GDL90 UAT REPORTING CONTINUOUS GPS FAILURE.  REPLACEMENT OF THE UNIT CORRECTED THE ERROR.  (K)
